# SDR SWAA2024071189898

- Difficulty date: May 25, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Component: Floor Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED STA328 AND RBL24.75 WL208.1 AT FWD GALLEY AREA 2024-345526<[01] TOOL USED EDDY CURRENT EQUIPMENT PN:NORTEC 600D;SN:60007161486;DUE DATE:28-JUL-24.;[02] REPAIRED FLOOR BEAM LOCATED STA328 BETWEEN LBL7 TO RBL 65 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 SEE INDIVIDUALS SIGN OFF BELOW;[03] REPAIRED FLOOR BEAM LOCATED STA328 BETWEEN LBL7 TO RBL 65 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 SEE INDIVIDUALS SIGN OFF BELOW  ITEM RII
